Saturday, October 25, 2014

Wednesday, January 28, 2009 reese, Community Member, asks

Q: lower legs are bronzing,dr said something about the vein?

diagnosed with type 2 diabetes in 10/08, diabetes is under control by medication, my lower legs have dark brown tint, gradually getting darker,from high calf to feet.Dr. called it bronzing, something about the veins?

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By reese, Community Member— Last Modified: 09/06/11, First Published: 01/28/09